# SDR ASOA201808157148

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 145945
- Aircraft time: 33,079 hours, 20,515 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14524426002
- Condition: Cracked
- Location: Nr 1 Engine.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR AN A-CHECK WHEN INSPECTION FOUND THE NR 1 ENGINE FORWARD YOKE LOWER MOUNT ATTACH POINT FWD. FITTING CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ENGINE YOKE IAW EA 26-2014-063.ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
